# SDR UPS02438018

- Difficulty date: March 27, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT MLG W/W STA 1480 LBL 65 STR 42L WL 122 LONGERON FITTING AND ATT PLATE FOUND CORROSION (AFT OF O/B TRUNNION SUPPORT FITTING).
